# SDR UIEA2019011400075

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,699 hours, 23,212 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 0177
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RELIABILITY COLD START OAT  -56C FL 390 3 ATTEMPTS UNSUCCESSFUL ( UNABLE TO START APU ON GROUND TEST TRANSFERRED TO MDDR 105743 IAW MEL CH 49-11-01A CAT C PER MOC. ACCOMPLISHED BITE CHECK OF ECB ON LRU DISPLAYED NO FLAGS NOTES DISPLAYED ACCOMPLISHED / RESET OF ECB ATTEMPTED START APU EGT 770 @ 10 % APU AUTO SHUTDOWN MDDR 105743 REMAINS / OPEN. R/R MAIN SHIPS BATT TO APU IAW 24-31-04 R/R RELAY FOR APU BATT K116 IAW WDM IAW / WDM 24-31-41 OPS CK UNSATISFACTORY BATT WILL NOT CHARGE. S/N 0FF 09052001E2B11,P/N OFF 018550-000. REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05 OPS TEST/CHARGING / VERIFICATION GOOD THIS CLEARS MDDR 105743 ALL PLACARDS REMOVED MCC NOTIFIED /  )
